# SDR RRXA002778

- Difficulty date: May 24, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- Aircraft time: 73,187 hours, 27,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND 2 DENTS BEHIND JACK PAD AT STA 280 AND BETWEEN L36 - L35L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
